Open Access
Translator Disclaimer
November 2011 Inverse curvature flows in hyperbolic space
Claus Gerhardt
J. Differential Geom. 89(3): 487-527 (November 2011). DOI: 10.4310/jdg/1335207376

Abstract

We consider inverse curvature ows in $\mathbb{H}^{n+1}$ with star-shaped initial hypersurfaces and prove that the ows exist for all time, and that the leaves converge to infinity, become strongly convex exponentially fast and also more and more totally umbilic. After an appropriate rescaling the leaves converge in $C^\infty$ to a sphere.

Citation

Download Citation

Claus Gerhardt. "Inverse curvature flows in hyperbolic space." J. Differential Geom. 89 (3) 487 - 527, November 2011. https://doi.org/10.4310/jdg/1335207376

Information

Published: November 2011
First available in Project Euclid: 23 April 2012

zbMATH: 1252.53078
MathSciNet: MR2879249
Digital Object Identifier: 10.4310/jdg/1335207376

Rights: Copyright © 2011 Lehigh University

JOURNAL ARTICLE
41 PAGES


SHARE
Vol.89 • No. 3 • November 2011
Back to Top